Ionazing waves of the space discharge
Doklady Akademii Nauk, Tome 249 (1979) no. 3, pp. 593-596
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_3_a19,
author = {A. N. Lagarkov and I. M. Rutkevich},
title = {Ionazing waves of the space discharge},
journal = {Doklady Akademii Nauk},
pages = {593--596},
year = {1979},
volume = {249},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_3_a19/}
}
A. N. Lagarkov; I. M. Rutkevich. Ionazing waves of the space discharge. Doklady Akademii Nauk, Tome 249 (1979) no. 3, pp. 593-596. http://geodesic.mathdoc.fr/item/DAN_1979_249_3_a19/